# SDR CA111215001

- Difficulty date: December 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 3,155 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 642792002
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHECK AFTER THE LAST FLIGHT OF THE DAY, PRESENCE OF FUEL IS NOTED ON THE LT SIDE OF THE TRANSMISSION DECK.  AFTER INVESTIGATION WITH BOOST PUMPS ON, THE LEAK COMES FROM THE PRESS TRANSMITTER, AT THE BASE OF THE ELEC CONNECTOR.  THE NEEDLE OF THE FUEL PRESS INDICATOR IS ON THE MAX STOP, EVEN WITH BOOST PUMPS OFF.  THE FUEL PRESS TRANSMITTER SN 5263, DATED 2007 IS REPLACED.  TESTS COMPLIED WITH & FOUND SATISFACTORY AFTER REPLACEMENT.
